Representation Theory

[1] McShane identities for Higher Teichmüller theory and the Goncharov-Shen potential

Yi Huang Yau Mathematical Sciences Center Zhe Sun University of Luxembourg

Geometric Analysis and Geometric Topology Representation Theory mathscidoc:1905.15001

89, 2019.1
[ Download ] [ 2019-05-15 17:04:25 uploaded by frease ] [ 14 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Alexander I. Bufetov Aix-Marseille Universite, Centrale Marseille, CNRS; Steklov Institute of Mathematics; Institute for Information Transmission Problems; National Research University Higher School of Economics Yanqi Qiu CNRS, Institut de Mathematiques de Toulouse, Universite Paul Sabatier; Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences

Probability Representation Theory mathscidoc:1810.28001

Compositio Mathematica, 153, 2482-2533, 2017
[ Download ] [ 2018-10-29 19:18:42 uploaded by yanqiqiu ] [ 125 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the center of quiver Hecke algebras

Peng Shan Tsinghua University Michela Varagnolo University of Cergy-Pontoise Eric Vasserot University of Paris Diderot

Group Theory and Lie Theory Quantum Algebra Representation Theory mathscidoc:1806.17001

Duke Math J., 166, (6), 1005–1101, 2017
[ Download ] [ 2018-06-06 00:23:21 uploaded by pengshan ] [ 151 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A new approach to Kazhdan-Lusztig theory of type B via quantum symmetric pairs

Huanchen Bao University of Maryland, College Park Weiqiang Wang university of Virginia

Representation Theory mathscidoc:1804.30001

[ Download ] [ 2018-04-10 02:34:19 uploaded by Huanchen ] [ 165 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Cocenters and representations of affine Hecke algebras

Dan Ciubotaru University of Oxford Xuhua He University of Maryland

Representation Theory mathscidoc:1803.30002

J. Eur. Math. Soc., 19, 3143--3177., 2017
[ Download ] [ 2018-03-21 23:46:20 uploaded by xuhuahe ] [ 170 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved